MAUDE Adverse Event Report: TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Codes Material Fragmentation (1261); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a compliance call was made to check in on the patient because no new blood glucose readings were being transmitted from their device.When the patient answered, they stated that they hadn't been using their blood glucose meter because in october the battery in the device exploded and tore the device apart to the point it was not usable.The patient was not able to provide the specific date of the event.The patient indicated that they had disposed of their device after the event.No injury was reported and no medical attention was sought by the patient.
 
Additional Manufacturer Narrative
Telcare llc was not made aware of the event until (b)(6) 2024 when a health coach reached out to the patient to ensure they were testing their blood glucose regularly.The patient stated that the device was thrown away and will not be returned for evaluation.When the patient was contacted for follow-up questions, they stated that the device was powered on and connected to a charger when the event occurred.The device history record was reviewed and no non-conformances were found.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key18631901
Report Number3008514395-2024-00002
Device Sequence Number20856120
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexUnknown